# SDR UALA2009090802833

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 46,078 hours, 12,788 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 200304042
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ROTATION ON RT MOTOR WHEN START VALVE ENGAGED.  REPLACED RT ENGINE STARTER.  OPS CHECK GOOD.
